I'm the most unlucky person of the world... A BIG BIG rashes started to appear in my back... symptoms of flu.... fever... and maybe it's a DRESS syndrome.
OriolCarol - I’ve had several different rashes while treating.... and they generally cleared up with continued use of the abx.
The only time I was concerned was when I took the bactrim and I had what I’d call lesions pop up. They looked like some of the pictures when you look up the SJS rashes.
Then I was too freaked out to continue taking it.
I did give it a try again later on and same thing happened.
So that was it for me.
It’s really difficult - deciding whether or not to continue the med when rashes occur.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi